# SDR YENA0004

- Difficulty date: September 1, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- System (JASC): 7100 · Powerplant System
- Part: Actuator
- Part number: 2607MK2
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 808 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 38 - JFK-ROC - APPROX 60 KNOTS ABORTED ON TAKEOFF ROLL DUE ECAM WARNING CAME ON NR 2 ENGINE FADEC COMPRESSOR VANE FAULT.  AIRCRAFT RETURNED TO GATE.  FOUND NR 2 ENGINE VSV ACTUATOR LEAKING.  REMOVED AND REPLACED NR 2 ENGINE VSV ACTUATOR PER AMM 75-32-41.  OPS AND LEAK CHECK OK, PERFORMED HIGH POWER ASSURANCE RUN PER AMM 71-00-00-710-013 TEST NR 11 OAK.  (M)
